# SDR SIMA20150109001

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 29,053 hours, 20,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE FLASHLIGHT CRADLE IS BROKEN.  R & R CAPTAINS SIDE FLASHLIGHT CRADLE IAW AMM 25-61-06.  OPERATIONS CHECKED GOOD.
